2 doctors weighed in:
I am taking zarontin (ethosuximide) and my stomach keeps having pain.?
2 doctors weighed in

Dr. Michael Dansie
Family Medicine
In brief: Side effects…
Your symptoms require an examination.
You should see your doctor. Side effects can happen with various medications.

In brief: Side effects…
Your symptoms require an examination.
You should see your doctor. Side effects can happen with various medications.
Dr. Michael Dansie
Dr. Michael Dansie
Thank
Dr. Alan Ali
Psychiatry
In brief: Zarontin (ethosuximide)
If tried antacids & taking zarontin (ethosuximide) on full stomach with no help, consult the physician who prescribed it for further help.

In brief: Zarontin (ethosuximide)
If tried antacids & taking zarontin (ethosuximide) on full stomach with no help, consult the physician who prescribed it for further help.
Dr. Alan Ali
Dr. Alan Ali
Thank
Read more answers from doctors